# SDR FDEA201203050777

- Difficulty date: March 5, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 64,095 hours, 14,422 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 5 L/E SLAT OTBD TRACK CUTOUT LOWER OTBD CORNER FOUND CRACKED.  REPAIR CARRIED IAW SRM 57-40-02 REPAIR 7 FIG.201 REV 48 REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REV 114.
